Miguel Bernal, Antonio Sala, Abdelhafidh Jaadari, Thierry-Marie Guerra. Stability analysis of polynomial fuzzy models via polynomial fuzzy Lyapunov functions. Fuzzy Sets and Systems, 185(1):5-14, 2011. [doi]
@article{BernalSJG11, title = {Stability analysis of polynomial fuzzy models via polynomial fuzzy Lyapunov functions}, author = {Miguel Bernal and Antonio Sala and Abdelhafidh Jaadari and Thierry-Marie Guerra}, year = {2011}, doi = {10.1016/j.fss.2011.07.008}, url = {http://dx.doi.org/10.1016/j.fss.2011.07.008}, researchr = {https://researchr.org/publication/BernalSJG11}, cites = {0}, citedby = {0}, journal = {Fuzzy Sets and Systems}, volume = {185}, number = {1}, pages = {5-14}, }